# SDR COMA0560765

- Difficulty date: January 3, 2006
- Submitted: January 6, 2006
- Operation: Air carrier
- Aircraft: N937CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7044
- Aircraft time: 27,872 hours, 26,229 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Handle
- Part number: 7455001
- Part serial: 0462
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 7,749 hours, 6,947 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5121 - FLAPS FAIL CAUTION.  REPLACED THE CONTROL HANDLE FOR TROUBLESHOOTING.
